edoc

Strong continuity for the 2D Euler equations

Crippa, Gianluca and Semenova, Elizaveta and Spirito, Stefano. (2015) Strong continuity for the 2D Euler equations. Kinetic and related models, 8 (4). pp. 685-689.

[img]
Preview
PDF - Accepted Version
277Kb

Official URL: http://edoc.unibas.ch/40178/

Downloads: Statistics Overview

Abstract

We prove two results of strong continuity with respect to the initial datum for bounded solutions to the Euler equations in vorticity form. The first result provides sequential continuity and holds for a general bounded solution. The second result provides uniform continuity and is restricted to Hölder continuous solutions.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
09 Associated Institutions > Swiss Tropical and Public Health Institute (Swiss TPH)
09 Associated Institutions > Swiss Tropical and Public Health Institute (Swiss TPH) > Department of Epidemiology and Public Health (EPH) > Biostatistics > Bayesian Modelling and Analysis (Vounatsou)
UniBasel Contributors:Crippa, Gianluca and Semenova, Elizaveta
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:American Institute of Mathematical Sciences
ISSN:1937-5077
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Identification Number:
Last Modified:11 Oct 2017 12:10
Deposited On:05 Apr 2016 10:20

Repository Staff Only: item control page